# SDR UPS98225439

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 69201122
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-132-01.00-02) ON EXPANSION LINK BS 740, LBL 13, WL 165.  REMOVED AND REPLACED IAW SRM 51-10-1, 53-10-01, 51-10-01.
